IBN
Закрыть

Lista articolelor în limba engleza

Print PDF
Afisarea articolelor: 1-4(4)
2022
1.

On Families QSL ≥ 2 of Quadratic Systems with Invariant Lines of Total Multiplicity At Least 2

. Qualitative Theory of Dynamical Systems. 2022, nr. 4(21), 0-0. ISSN 1575-5460 ISSNe 1662-3592. (Cat. )
2020
2.

Global Topological Configurations of Singularities for the Whole Family of Quadratic Differential Systems

. Qualitative Theory of Dynamical Systems. 2020, nr. 1(19), 0-0. ISSN 1575-5460 ISSNe 1662-3592. (Cat. )
2017
3.

Cubic Differential Systems with Invariant Straight Lines of Total Multiplicity Eight possessing One Infinite Singularity

. Qualitative Theory of Dynamical Systems. 2017, nr. 1(16), 0-0. ISSN 1575-5460 ISSNe 1662-3592. (Cat. )
2016
4.

First Integrals and Phase Portraits of Planar Polynomial Differential Cubic Systems with the Maximum Number of Invariant Straight Lines

. Qualitative Theory of Dynamical Systems. 2016, nr. 2(15), 348-327. ISSN 1575-5460 ISSNe 1662-3592. (Cat. )
 
 

1-4 of 4